# SDR ORJA9760

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT WILL NOT ILLUMINATE AT ROWS 6 AND 22.  RELAMPED EMERGENCY TRACK LIGHTING AT ROWS 6 AND 22.  OPS CHECK NORMAL.  (X)
